# SDR QXEA2020051900166

- Difficulty date: April 28, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 43,824 hours, 46,300 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 85537506
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF RD 84-55-1521/1 TEMP REPAIR FOR DENT DAMAGE TO AFT FUSE SKIN PANEL PN 85537506 FWD OF FRAME #3 STR 28P. APPLIED YELLOW DOT FOR IDENTIFICATION PURPOSES ONLY.
